# SDR DL76G060726

- Difficulty date: September 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 66,590 hours, 15,235 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: AS11506K066
- Condition: Leaking
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT IN DUB ANOTHER A/C REPORTED HYD LEAK ON RT MAIN GEAR.  TOWED BACK TO GATE IN DUB.  MTC FOUND NR 8 BRAKE LINE LEAKING.  CAPPED OFF LINE AND SECURED.  SVCD HYD.  INSTALLED TEMP LINE.  BLED LINE.  LIMITED TO 350 HRS WITH 175 HR REINSPECT.
